Published/accepted for publication:
Cohomological invariants of algebraic stacks . Tran. Amer. Math. Soc. , vol. 370, no. 3, 2018.
Cohomological invariants of hyperelliptic curves of even genus. Algebraic Geometry Volume 4, Issue 4, 2017.
Cohomological invariants of genus three hyperelliptic curves. Documenta Mathematica, vol. 23, 2018.
The Picard group of the universal abelian variety and the Franchetta conjecture for abelian varieties, with R. Fringuelli. Mich. Math. Jour., Vol. 63 (3), 2019
On the motivic class of the classifying stack of G2 and the Spin
groups , with M. Talpo. Inter. Math. Res. Not., Volume 2019, Issue 10 2019.
The Brauer group of the universal moduli space of vector bundles over smooth curves, with R. Fringuelli (2018). To appear in Inter. Math. Res. Not.
Gabriel's theorem and birational geometry, with J. Calabrese, (2018). To appear in Proc. Amer. Math. Soc.
A complete description of the cohomological invariants of even genus hyperelliptic curves, with A. Di Lorenzo, (2019).
Brauer groups of moduli of hyperelliptic curves via cohomological invariants, with A. Di Lorenzo, (2020).
Back to main page